# SDR R61A201803010256

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17085084405
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WASTE WATER BOX IS CORRODED. REMOVED CORRODED BONDING PLATE FROM UPPER SURFACE OF VWS SERVICE PAN. LAYED UP AND CURED. TRIMMED REPAIR TO CONTOUR. IAW SRM 51-73-00.
